zbMATH — the first resource for mathematics

Properties of the nonoscillatory solution for a third order nonlinear differential equation. (English) Zbl 0213.36602

34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
34A34 Nonlinear ordinary differential equations and systems
Full Text: EuDML
[1] Nelson J. L.: A stability theorem for a third order nonlinear differential equation. Pacific J. Math. 24 (1968), 341-344. · Zbl 0155.13901
[2] Hartman Ph.: Ordinary differential equations. New-York, John Wiley, 1964. · Zbl 0125.32102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.